So, I've been working on getting healthier. I don't have any ulterior motives. I just want to be healthy and comfortable in my skin again. The exercise I've been doing is slowly producing more energy in my days, so yay for that. I also just started on a vitamin and mineral supplement plan. Last night I took Niacin (B3) for the first time in a long time.
For some reason when everything I read about Niacin talked about the flushing affect that accompanies it, I thought it would exclude me. "No, I won't have to worry about that," I stupidly told myself because I seriously thought I would somehow be immune. I was advised take a couple baby asprins a half hour before popping the Niacin tablet, right before bed for the best benefit. Fifteen minutes later in bed...I felt this strange sensation in my stomach and them WHAMMO - I was on fire. My skin was red like I was Hell-Boy's hornless sister. I literally went from pastey Canadian white to Mexico sunburn red in under a minute. I'm not going to lie, I had me a minor panic attack over this one.
Poor Russ just wanted to go to sleep, and instead is stuck with a wife that has suddenly turned into a volcano, he was slightly worried over my reaction. I was literally about to claw my skin off. I would rather workout for an entire day than go through that 5 minutes of flushing. Eegad. Clearly, not reaping my goal of being comfortable in my own skin (and dude Menopause just took on a whole new level of horror)...It's supposed to get better. So they say. I'm going to half my dosage tonight and see what comes of it.